# SDR AU000326

- Difficulty date: April 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7160 · Engine Air Intake System
- Part: Retainer
- Part number: 8734902
- Condition: Missing
- Location: Engine Air Intak
- Component: Lyc
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) FOAM AIR FILTER ELEMENT INGESTED INTO THE CARBURETTOR.INVESTIGATION FOUND ONLY ONE FILTER RETAINER WAS FITTED INSTEAD OF TWO. FURTHER CHECKING FOUND THAT THE IPC MAY BE MISLEADING INTHE NUMBER OF RETAINERS TO BE FITTED.
